Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

some properties of regular univalent functions which are star-shaped in the disk

Item request has been placed! ×
Item request cannot be made. ×
loading   Processing Request
  • Citations
    • ABNT:
      ZMOROVICH, V. A.; KOROBKOVA, I. K.; YAKUBENKO, A. A. some properties of regular univalent functions which are star-shaped in the disk. Ukrainian Mathematical Journal, [s. l.], v. 35, n. 3, p. 316–319, 1983. Disponível em: http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=edo&AN=ejs15631959. Acesso em: 24 nov. 2020.
    • AMA:
      Zmorovich VA, Korobkova IK, Yakubenko AA. some properties of regular univalent functions which are star-shaped in the disk. Ukrainian Mathematical Journal. 1983;35(3):316-319. Accessed November 24, 2020. http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=edo&AN=ejs15631959
    • APA:
      Zmorovich, V. A., Korobkova, I. K., & Yakubenko, A. A. (1983). some properties of regular univalent functions which are star-shaped in the disk. Ukrainian Mathematical Journal, 35(3), 316–319.
    • Chicago/Turabian: Author-Date:
      Zmorovich, V. A., I. K. Korobkova, and A. A. Yakubenko. 1983. “Some Properties of Regular Univalent Functions Which Are Star-Shaped in the Disk.” Ukrainian Mathematical Journal 35 (3): 316–19. http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=edo&AN=ejs15631959.
    • Harvard:
      Zmorovich, V. A., Korobkova, I. K. and Yakubenko, A. A. (1983) ‘some properties of regular univalent functions which are star-shaped in the disk’, Ukrainian Mathematical Journal, 35(3), pp. 316–319. Available at: http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=edo&AN=ejs15631959 (Accessed: 24 November 2020).
    • Harvard: Australian:
      Zmorovich, VA, Korobkova, IK & Yakubenko, AA 1983, ‘some properties of regular univalent functions which are star-shaped in the disk’, Ukrainian Mathematical Journal, vol. 35, no. 3, pp. 316–319, viewed 24 November 2020, .
    • MLA:
      Zmorovich, V. A., et al. “Some Properties of Regular Univalent Functions Which Are Star-Shaped in the Disk.” Ukrainian Mathematical Journal, vol. 35, no. 3, May 1983, pp. 316–319. EBSCOhost, search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=edo&AN=ejs15631959.
    • Chicago/Turabian: Humanities:
      Zmorovich, V. A., I. K. Korobkova, and A. A. Yakubenko. “Some Properties of Regular Univalent Functions Which Are Star-Shaped in the Disk.” Ukrainian Mathematical Journal 35, no. 3 (May 1, 1983): 316–19. http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=edo&AN=ejs15631959.
    • Vancouver/ICMJE:
      Zmorovich VA, Korobkova IK, Yakubenko AA. some properties of regular univalent functions which are star-shaped in the disk. Ukrainian Mathematical Journal [Internet]. 1983 May 1 [cited 2020 Nov 24];35(3):316–9. Available from: http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=edo&AN=ejs15631959